Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sweating
Dec 17, 2010

Hello, thank you for any help you may be able to offer me. I am having a real problem with severe sweating while eating. I always perspired a bit with cheese, mayo, or spicy foods. Now however I sweat at anything foodwise and it is very embarassing. All food groups seem to cause this. I dont sweat abnormally at any other times other than eating. No matter what the food: eggs, pizza, burgers, steaks, potatoes, corn, bacon, etc etc. My HIV drugs are: Prezista, Epsicom, & Norvir. I had full blown aids with 0 cd4 counts. Now I have ~ 250 and am remarkable healthy, active, and doing fine. My Dr. Ken Greenburg at Denver Infectious Disease Control has no answers to this nor does my pharmacist; James Matkin @ wal-mart rx. (partner as well as pharmacist) This sweating did not start until after my dx of HIV and subsequent treatment. These meds are working well. Help??

Response from Dr. Henry

Interesting. I have seen some bizarre skin reactions from ritonavir based regimens over the years so perhaps considering a trial switch to another drug (ie efavirenz or raltegravir) might be considered to see if there is an impact on the sweating issues. Some hormone conditions (such as hyperthyroidism) or gut problems (such as pheochromocytoma) may involve odd sweating symptoms and merit evaluation for some patients. KH



Previous
body loss fat
Next
Atripla rash with fever and itch

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement